AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Henry Segerman. Connectivity of triangulations without degree one edges under 2-3 and 3-2 moves. Proc. Amer. Math. Soc. 145 (2017) 5391-5404.
Abstract, references, and article information   
View Article: PDF

[2] Ben-Michael Kohli and Bertrand Patureau-Mirand. Other quantum relatives of the Alexander polynomial through the Links-Gould invariants. Proc. Amer. Math. Soc. 145 (2017) 5419-5433.
Abstract, references, and article information   
View Article: PDF

[3] Hans U. Boden and Matthias Nagel. Concordance group of virtual knots. Proc. Amer. Math. Soc. 145 (2017) 5451-5461.
Abstract, references, and article information   
View Article: PDF

[4] Cameron Gordon and Tye Lidman. Knot contact homology detects cabled, composite, and torus knots. Proc. Amer. Math. Soc. 145 (2017) 5405-5412.
Abstract, references, and article information   
View Article: PDF

[5] Hongbin Sun. Virtual homological spectral radius and mapping torus of pseudo-Anosov maps. Proc. Amer. Math. Soc. 145 (2017) 4551-4560.
Abstract, references, and article information   
View Article: PDF

[6] E. Falbel and A. Guilloux. Dimension of character varieties for $3$-manifolds. Proc. Amer. Math. Soc. 145 (2017) 2727-2737.
Abstract, references, and article information   
View Article: PDF

[7] Jessica S. Purcell and Alexander Zupan. Independence of volume and genus $g$ bridge numbers. Proc. Amer. Math. Soc. 145 (2017) 1805-1818.
Abstract, references, and article information   
View Article: PDF

[8] Cody Armond and Oliver T. Dasbach. The head and tail of the colored Jones polynomial for adequate knots. Proc. Amer. Math. Soc. 145 (2017) 1357-1367.
Abstract, references, and article information   
View Article: PDF

[9] Andrew Donald and Faramarz Vafaee. A slicing obstruction from the $\frac{10}{8}$ theorem. Proc. Amer. Math. Soc. 144 (2016) 5397-5405.
Abstract, references, and article information   
View Article: PDF

[10] Peter Feller and Duncan McCoy. On 2-bridge knots with differing smooth and topological slice genera. Proc. Amer. Math. Soc. 144 (2016) 5435-5442.
Abstract, references, and article information   
View Article: PDF

[11] Zhongtao Wu. A cabling formula for the $\nu^+$ invariant. Proc. Amer. Math. Soc. 144 (2016) 4089-4098.
Abstract, references, and article information   
View Article: PDF

[12] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF

[13] Francis Bonahon and Helen Wong. The Witten-Reshetikhin-Turaev representation of the Kauffman bracket skein algebra. Proc. Amer. Math. Soc. 144 (2016) 2711-2724.
Abstract, references, and article information   
View Article: PDF

[14] Walter D. Neumann and Anastasiia Tsvietkova. Intercusp geodesics and the invariant trace field of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 144 (2016) 887-896.
Abstract, references, and article information   
View Article: PDF

[15] Cody Armond and Moshe Cohen. The graded count of quasi-trees is not a knot invariant. Proc. Amer. Math. Soc. 144 (2016) 2285-2290.
Abstract, references, and article information   
View Article: PDF

[16] Jinseok Cho. Optimistic limit of the colored Jones polynomial and the existence of a solution. Proc. Amer. Math. Soc. 144 (2016) 1803-1814.
Abstract, references, and article information   
View Article: PDF

[17] Qingtao Chen and Kefeng Liu. New structure for orthogonal quantum group invariants. Proc. Amer. Math. Soc. 143 (2015) 3645-3657.
Abstract, references, and article information   
View Article: PDF

[18] John A. Baldwin and J. Elisenda Grigsby. Categorified invariants and the braid group. Proc. Amer. Math. Soc. 143 (2015) 2801-2814.
Abstract, references, and article information   
View Article: PDF

[19] F. R. Cohen, R. Komendarczyk and C. Shonkwiler. Homotopy Brunnian links and the $\kappa$-invariant. Proc. Amer. Math. Soc. 143 (2015) 1347-1362.
Abstract, references, and article information   
View Article: PDF

[20] Paolo Lisca and Brendan Owens. Signatures, Heegaard Floer correction terms and quasi--alternating links. Proc. Amer. Math. Soc. 143 (2015) 907-914.
Abstract, references, and article information   
View Article: PDF

[21] Cheryl Jaeger Balm. Generalized crossing changes in satellite knots. Proc. Amer. Math. Soc. 143 (2015) 447-458.
Abstract, references, and article information   
View Article: PDF

[22] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[23] Hans U. Boden. Nontriviality of the $M$-degree of the $A$-polynomial. Proc. Amer. Math. Soc. 142 (2014) 2173-2177.
Abstract, references, and article information   
View Article: PDF

[24] Kenneth L. Baker. The Poincar\'e homology sphere and almost-simple knots in lens spaces. Proc. Amer. Math. Soc. 142 (2014) 1071-1074.
Abstract, references, and article information   
View Article: PDF

[25] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information   
View Article: PDF

[26] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information   
View Article: PDF

[27] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[28] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[29] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information   
View Article: PDF

[30] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 50 found      Go to page: 1 2